RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 1, Pages 3–12 (Mi tmf3852)  

This article is cited in 1 scientific paper (total in 1 paper)

Equations for Green's functions obtained from a variational principle

A. K. Kazanskii


Abstract: On the basis of the stationary conditions for a Legendre transform equations are obtained for the renormalized and unrenormalized Green's functions in the theories $\varphi^3$ and $\varphi^4$.

Full text: PDF file (882 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:1, 927–934

Received: 11.12.1972

Citation: A. K. Kazanskii, “Equations for Green's functions obtained from a variational principle”, TMF, 21:1 (1974), 3–12; Theoret. and Math. Phys., 21:1 (1974), 927–934

Citation in format AMSBIB
\Bibitem{Kaz74}
\by A.~K.~Kazanskii
\paper Equations for Green's functions obtained from a~variational principle
\jour TMF
\yr 1974
\vol 21
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/tmf3852}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 1
\pages 927--934
\crossref{https://doi.org/10.1007/BF01035589}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3852
  • http://mi.mathnet.ru/eng/tmf/v21/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. F. Glinskii, Z. Koinov, “Functional formulation of microscopic theory of exciton polaritons”, Theoret. and Math. Phys., 70:3 (1987), 252–261  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:178
    Full text:62
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019